# SDR SWAA2021090300482

- Difficulty date: July 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT B.S. 500A; STRINGER 8 RIGHT; COMMON TO BIN RAIL BRACKET ATTACH POINT. ; / [01] NO ALLOWABLE DAMAGE FOUND FOR CRACK AT BS 500A STRINGUER 8 RIGHT AT SRM 53-30-07-1A-0; [02] REMOVED R/H #3 STOWAGE BIN FOR ACCESS PER AMM 25-24-31-020-801.; [03] OK TO INSTALL R/H BIN #3; [04] OK TO INSTALL RH #3 OVERHEAD BIN; [05] INSTALLED R/H #3 OVERHEAD BIN I.A.W. AMM 25-24-31-400-801; [06] VERIFIED #3 R/H BIN INSTALL PER AMM.; [07] REFER TO FAULT TTG8Q00649ZS WHERE EA 21-153-02349 WAS ADDED AS A SUBTASK. PER WIP2 INSTRUCTIONS.; [08] ALL MAINTENANCE ITEMS COMPLETE; [09] VERIFIED COMPLETE; [10] COMPLETE
